It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 Showing 1 - 20 of 44 for microgestin and weight gain. (0.007 seconds)


... Since it's a low dose pill, the side effects arent that bad. My doctor told me it shouldnt cause weight gain, but everyones different. Some gain on the pill, some lose weight on the pill. If any thing arises with Microgestin, i will let you guys know. ... (8 replies)
Microgestin fe
Jun 9, 2006
... days, now they barely last me 3 days. During those 3 days the bleeding is almost non exisistant. Ive also got food cravings, and weight gain. So, needless to say i get worried every time that time of the month rolls around, because im not sure if its signs of pregnancy or my now "normal" period. ... (21 replies)
... i am suppose to start on sunday. i am kind of nervous. i have never been on birth control before, and i have been looking up microgestin and it seems like most people don't like it. now i'm afraid to even try it. i noticed some people saying they gained weight. ... (8 replies)

... Few months ago I got fed up when my period kept interfearing with my life and found out about the option of not having a period at all. ... (8 replies)
... I began taking Microgestin in October when my old birth control wasn't doing the trick anymore. While on Microgestin I experienced weight gain, lack of labido, sudden mood swings, and depression. Well one morning I had a major meltdown and I couldn't understand why. ... (0 replies)
... I was on microgestin for five months and I gained about 13 pounds before I stopped taking it and got an IUD. I couldn't get rid of the weight and I was hungry more often than usual. I think the low dose estrogen pills have higher doses of progestin and that can cause weight gain in some people. ... (6 replies)
... I am new to Microgestin Fe. ... (0 replies)
Microgestin fe
Apr 12, 2005
... for over 9 years then my doc changed me to the generic version microgestin fe... ... (21 replies)
... a few days ago. I was on the desogen and I hated it. It made me gain over ten pounds, which I can not lose no matter what. I got migranes and awful mood swings. My doctor told me that the Microgestin would alleviate all the side effects so I hope that's what happens. ... (8 replies)
... I've been taking Microgesting for about 4 years now, but the last year or so it has not been regulating my period (periods in the middle of month, not having periods for months). We switched insurance so I just saw a new doctor and she wanted to bump me up to a higher estrogen level (for several reasons). My old pills were "Microgestin Fe 1.5/30" and the new ones are... (0 replies)
Microgestin Bcp
Nov 20, 2005
... for years and in the begining gained a little but then it leveled out and I lost it again once my body got used to it. It was the only pill where I did NOT have mood swings and I stayed the same weight. I also had very light periods. ... (2 replies)
... Read the package insert that came with your pills. It lists all of the side effects that you may experience while taking the pill. All of the symptoms you mentioned are possible side effects, especially when first starting the pill. It can take several months for the side effects to subside. (1 replies)
... and I was wondering if anyone else took these and if there are any effects? ... (1 replies)
... my fiancees sex drive dropped to absolutely nothing on this pill... you wont have to worry about sex cause you wont even want to have it on this. not reccomended. (4 replies)
... Hello..Im 24 yr old, generally healthy woman and will be starting on bc for the first time ever this week. ... (4 replies)
... I have experienced THE SAME THING.... it's beyond frustrating... As a teenager, I was lucky and never experienced any acne. ... (1 replies)
... hello everyone i am definately out of place being male and all? ... (0 replies)
... Everyones experience will be different. I gained 20 lbs on microgestin up to 140 lbs but when taking Yasmin my weight went back down to 120 lbs. My gyno wouldn't give me the depo shot he said it causes a lot of weight gain. ... (6 replies)
... I am supposed to start doing this today, and after reading all of the posts regarding hair loss, weight gain etc...with microgestin, I'm reticent to start them! Freaking me out! ... (1 replies)
... I included some brand and generic names too! ... (16 replies)




Pages: 1 2

All times are GMT -7. The time now is 01:26 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!